# SDR DHL9980741C

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING T/E AREA INNER WING FLAP  MECHANISM SUPPORT FITTING HAS UPPER PANEL WITH CRACK ON SURFACE.  STOP DRILLED END OF CRACK, FABRICATED DOUBLER PER SRM 51-1-8 AND INSTALLED PER 51-1-21, 6.375 X 3.5.
